# SDR SWIA95579

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fitting
- Part number: 12039902002
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD NACELLE FLAP BELL CRANK BROKEN AT HARD MOUNT.  REPLACED RT NACELLE FLAP IAW MM 27-50-02 AND PER RII CARD NUMBER 18.  OPERATIONALLY CHECKS GOOD.
